Doctor insights on:
Meth sores in nose after smoking meth is there anything i can do to help it besides stopping meth?
Yes: I would be concerned about a staph infection. But I am most concerned that despite some serious xXxX you are not prepared to ask for help in stopping the meth. This constitutes a life threatening addiction. I pray you can find some help with it as well as being checked out for a staph infection. ...Read more
Yes: Sure. Never touch the stuff again. Meth is not necessary for life. Meth is not required for anything. Be strong enough to never associate with people who use it or sell it (means staying away from certain people, permanently). The nose will heal up the best it can. If there are residual nasal problems, one's primary care doctor or ENT specialist can evaluate. ...Read moreSee 1 more doctor answer
My husband snorted crystal meth, like an idiot, and now has sores on his tongue. What can he do to help them go away? Without going to the doc.
I am a meth addict with giant skin sores on my back and ribs. I also had my arm go completely numb and unstable for three weeks. What does that mean?
METH: skin infections most likely and the arm going numb may be toxicity related it all means its time to seek help and quit using ...Read more
Quitting meth: Methamphetamine is a powerfully addictive stimulant that dramatically affects the central nervous system. You can become addicted after trying it just once! for more information regarding meth treatment centers in your community, please call: 1 (888) 287-6189. Good luck! ...Read moreSee 1 more doctor answer
Unpredictable: The single most dangerous feature is that at any time -- the first or the 100th use -- you may suddenly discover you can no longer be happy without using it. You will continue compulsively and not stop until the adverse effects of the drug have killed you. The last stages are quite horrible. The stories about people ripping off their own flesh are true. ...Read moreSee 1 more doctor answer
Great Question : Meth is toxic to the body. It is a highly addictive substance. The user experiences a high or rush that produces a burst of energy or euphoria similar to acute mania. When it wears off, the user becomes depressed. It can make you paranoid and acutely psychotic. It can cause a heart attack or a stroke. Severe weightloss is common and your teeth rot and fall out. Meth kills the body! Don't do it! ...Read more
- Talk to a doctor live online for free
- Lip sores from meth
- Facial meth sores treatment
- Meth signs leg sores
- Ask a doctor a question free online
- Does meth cause tongue sores?
- How to treat meth mouth sores?
- Meth sores in nose after smoking
- How to heal meth sores on tongue?
- Talk to a dermatologist online